# SDR 2007FA0000539

- Difficulty date: May 30, 2007
- Submitted: June 25, 2007
- Operation: General aviation
- Aircraft: N27TZ
- Make and model: Israel 1124
- Aircraft serial: 213
- Engine: Garrtt TFE731*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1391T1008
- Part serial: 387AB
- Condition: Misaligned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED REBUILT FLAP ACTUATOR IN RT OB POSITION; PN 1391T1008, SN 387AB.  FLAP OPERATION WAS NORMAL.  WHILE CHECKING AILERON TRAVELS IT WAS DISCOVERED THAT AILERON TRAVELS WERE LIMITED BY THE REBUILT FLAP ACTUATOR.  A COVER PLATE ON THE FLAP ACTUATOR HAD BEEN INDEXED INCORRECTLY AND WAS INTERFERING WITH THE AILERON BELLCRANK.  PROBABLE CAUSE; INCORRECT ASSY OF FLAP ACTUATOR.  (K)
